RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rusakov, Oleg Vital'evich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 2

Number of views:
This page:1848
Abstract pages:1989
Full texts:756
References:188
Associate professor
Candidate of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person31875
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/361789

Publications in Math-Net.Ru
2015
1. O. V. Rusakov, “Tightness of the sums of independent identically distributed pseudo-poissonian processes in the Skorokhod space”, Zap. Nauchn. Sem. POMI, 442 (2015),  122–132  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:5 (2017), 805–811
2010
2. O. V. Rusakov, “Poissonian subordinators, the Wiener–Ornstein–Uhlenbeck field, and a relation between the Ornstein–Uhlenbeck processes and the Brownian bridges”, Zap. Nauchn. Sem. POMI, 384 (2010),  225–237  mathnet; J. Math. Sci. (N. Y.), 176:2 (2011), 232–238  scopus
2008
3. O. V. Rusakov, “Sums of independent Poisson subordinators and their connections with strictly $\alpha$-stable processes of the Ornstein–Uhlenbeck type”, Zap. Nauchn. Sem. POMI, 361 (2008),  123–137  mathnet  zmath; J. Math. Sci. (N. Y.), 159:3 (2009), 350–357  scopus
2006
4. O. V. Rusakov, A. N. Chuprunov, “Limit theorems for nonhomogeneous Ornstein–Uhlenbeck process”, Zap. Nauchn. Sem. POMI, 339 (2006),  111–134  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 145:2 (2007), 4900–4913  scopus
2003
5. A. N. Chuprunov, O. V. Rusakov, “Convergence for step line processes under summation of random indicators and models of market pricing”, Lobachevskii J. Math., 12 (2003),  11–39  mathnet  mathscinet  zmath
6. A. V. Liber, O. V. Rusakov, “On random broken lines weakly converging to fractional Ornstein–Uhlenbeck process”, Zap. Nauchn. Sem. POMI, 298 (2003),  134–149  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:1 (2005), 2569–2577
1995
7. O. V. Rusakov, “A functional limit theorem for random variables with strong residual dependence”, Teor. Veroyatnost. i Primenen., 40:4 (1995),  813–832  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:4 (1995), 714–728  isi
1994
8. O. V. Rusakov, “Asymptotical behavior of the variance of sums of random variables with random replacements”, Zap. Nauchn. Sem. POMI, 216 (1994),  124–143  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 88:1 (1998), 86–98

Presentations in Math-Net.Ru
1. Sums of Independent Pseudopoissonian Processes and Their Convergence to the $\alpha$-stable and Fractional Ornstein-Uhlenbeck-Levy Processes
O. V. Rusakov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 6, 2013 16:45   
2. Процессы Орнштейна–Уленбека как пределы процессов Пуассона и модель внутреннего времени финансового рынка
O. V. Rusakov
Principle Seminar of the Department of Probability Theory, Moscow State University
May 16, 2007 16:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021